# SDR FDEA201811093157

- Difficulty date: November 9, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 81,433 hours, 17,826 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A70821
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK AT STATION 5-93 X = - 47.5 FOUND CROWN DAMAGED.  MAIN DECK FLOOR AT SEAT TRACK STATION 5-93 X = - 47.5 , DAMAGED CROWN EDGE AT SEAT   TRACK BLEND OUT AND FOUND TO EXCEED LIMIT AS PER SRM 53-00-52-1A FIGURE 101   ALLOWABLE DAMAGE 1. CROWN DAMAGED SEAT TRACK REPAIRED BY SECTIONAL SEAT   TRACK REPLACEMENT FROM EXISTING SPLICES STATION 5-0 / 1531 TO STATION 5-123 / 1531 X   = - 47.5 AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 1. REFER TO SPECIAL / NONROUTINE   MAINTENANCE FORM N00695 FOR WORK DETAILS. REPAIR CLASSIFIED AS MAJOR PER GMM 6-  2-100.
